| Texto completo | |
| Autor(es): |
Galego, Eloi Medina
Número total de Autores: 1
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Journal of Mathematical Analysis and Applications; v. 541, n. 2, p. 15-pg., 2024-08-01. |
| Resumo | |
Fix n >= 3 an integer and consider X = l (n )(p) the real finite n- dimensional classical Banach space with 1 < p < oo. Put lambda ( X ) = 2 (1 -1) (/p) if 1 < p <= 2 and lambda ( X ) = 2 (1 /p) if p >= 2. It is proven that there exists 0 < epsilon < 1 such that if p belongs to the open interval (2 - epsilon, 2 + epsilon ), then there is delta > 0 so that whenever K and S are locally compact Hausd orff spaces and T is a linear isomorphism from C-0(K, X) onto C-0(S, 0 ( S, X ) satisfying ||T || ||T-1|| <= (X ) + delta, then K and S are homeomorphic. This result provides the strongest forms of Banach-Stone theorem to C-0(K, l(p)(n)) spaces for all n >= 3 and p close to 2. It is an extension of the only case known so far (p = 2) which was obtained in 2019. Its proof ended up being a sample of how to rely on the geometry of the Hilbert spaces l (n)(2) to get new geometric information about other l(p)(n) spaces when p is near enough to 2. (c) 2024 Elsevier Inc. All rights are reserved, including those for text and data mining, AI training, and similar technologies. (AU) | |
| Processo FAPESP: | 23/12916-1 - Geometria de espaços de Banach |
| Beneficiário: | Valentin Raphael Henri Ferenczi |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |